Publication database of NCMM , project MORE and MathMAC center.
Publications for topic "2008" sorted by title

I


S

Bárta, Tomáš, Smooth solutions of Volterra equations via semigroups (2008), in: Bull. Austral. Math. Soc., 78:2(249--260)

E


M

Kreml, Ondřej, Mathematical results for some models of viscoelastic fluids, in: WDS 2007 - Proceedings of Contributed Papers, pages 198-203, 2007
[URL]

O


S

Feireisl, Eduard and Novotný, Antonín, Small Peclet number approximation as a singular limit of the full Navier-Stokes-Fourier system with radiation, pages 123-152, Birkhauser, Basel, volume In New directions in Mathematical Fluid Mechanics, A.V. Fursikov, G.P. Galdi, 2009

T


I


S


M

Bulíček, Miroslav, Málek, Josef and Rajagopal, K. R., Mathematical Results Concerning the Unsteady Flows of Chemically Reacting Incompressible Fluids, chapter 2, pages 26--53, Cambridge University Press, London Mathematical Society Lecture Note Series, volume 364, 2009
[URL]

R

Roubíček, Tomáš, Rate-independent processes in viscous solids at small strains (2009), in: Mathematical Methods in the Applied Sciences, 32:7(825--862)
[DOI]
[URL]

E

Feireisl, Eduard, Petzeltová, Hana and Rocca, Elisabetta, Existence of solutions to a phase transition model with microscopic movements (2009), in: Mathematical Methods in the Applied Sciences, 32:11(1345--1369)
[URL]

M

Pavlíček, Libor, Monotonically controlled mappings (2011), in: Canadian Journal of Mathematics, 63(460--480)
[DOI]
[URL]

O

Kukučka, Peter, On the existence of finite energy weak solutions to the Navier-Stokes equations in irregular domains (2009), in: Mathematical Methods in the Applied Sciences, 32:11(1428--1451)
[URL]

N


O


N


A


O


B

Křišťan, Josef and Kratochvíl, Jan, Bowing out of Dislocations from Walls of Persistent Slip Band (2010), in: Archive International Journal of Materials Research, 5(680-683)
[DOI]

A

Felcman, Jiří and Kubera, Petr, An adaptive finite volume method for non-stationary problems, in: Finite volumes for complex applications {V}, pages 407--414, ISTE, London, 2008

O

Wachsmuth, B and Roubíček, Tomáš, Optimal control of planar flow of incompressible non-Newtonian fluids (2010), in: Journal for Analysis and its Applications, 29:3(351--376)
[DOI]

T

Bartels, Sören and Roubíček, Tomáš, Thermoviscoplasticity at small strains (2008), in: ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 88:9(735--754)
[DOI]

Q

Roubíček, Tomáš, Scardia, Lucia and Zanini, Chiara, Quasistatic delamination problem (2009), in: Continuum Mechanics and Thermodynamics, 21:3(223-235)
[DOI]

T

Roubíček, Tomáš and Tomassetti, Giuseppe, Thermodynamics of shape-memory alloys under electric current (2010), in: ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 61:1(1--20)
[DOI]
Roubíček, Tomáš, Tomassetti, Giuseppe and Zanini, Chiara, The Gilbert equation with dry-friction-type damping (2009), in: Journal of Mathematical Analysis and Applications, 355:2(453--468)
[DOI]

N


A


I


A


M


T


W

Mucha, Piotr B and Pokorný, Milan, Weak solutions to equations of steady compressible heat conducting fluids (2010), in: Mathematical Models and Methods in Applied Sciences, 20:5(785-813)
[DOI]
[URL]

D


O

Cianchi, Andrea and Pick, Luboš, Optimal Gaussian Sobolev embeddings (2009), in: J. Funct. Anal., 256:11(3588-3642)
[URL]

A

Cianchi, Andrea and Pick, Luboš, An optimal endpoint trace embedding (2010), in: Annales de l'institut Fourier, 60:3(939-951)
[URL]

O

Lukeš, Jaroslav, Pick, Luboš and Pokorný, Dušan, ON GEOMETRIC PROPERTIES OF THE SPACES $L^{p(x)}$ (2011), in: Revista Matemática Complutense, 24:1(115--130)
[DOI]
[URL]

C


B


O

Nekvinda, Aleš and Pick, Luboš, Optimal estimates for the Hardy averaging operator (2010), in: Math. Nachr., 283:2(262–271)
[DOI]
[URL]

A

Strachota, Pavel, Anisotropic Diffusion in Mathematical Visualization, in: HPC-Europa: Science and Supercomputing in Europe, pages 826--831, CINECA Consortio Interuniversitario, 2009
[URL]

P


D


N

Feireisl, Eduard, Málek, Josef and Novotný, Antonín, Navier´s slip and incompressible limits in domains with variable bottoms (2008), in: Discrete and Continuous Dynamical Systems - Series S, 1:3(427-460)
[DOI]
[URL]

B

Kobera, Marek, Brinkman Equations as a Model for Flows in Porous Media, in: WDS08 Proceedings of Contributed Papers: Part III - Physics, pages 38-43, Matfyzpress, 2008

D


A


D

Kučera, Václav, Feistauer, Miloslav and Prokopová, Jaroslava, Discontinuous Galerkin Simulation of Compressible Flow in Time-dependent Domains, in: Proceedings of Flow Induced Vibration, pages 73--78, Institute of Thermomechanics, Praha, 2008
Kučera, Václav, DG for compressible inviscid and viscous flows with a large range of Mach numbers, in: Proc. of Numerical Analysis and Applied Mathematics (ICNAAM2008), pages 847--850, 2008

T


A

Felcman, Jiří and Kubera, Petr, A Comparison of Adaptation Techniques for the Solution of, in: Numerical Analysis and Applied Mathematics, ICNAAM 2008, AIP Conference Proceedings, pages 835--838, American Institute of Physics, 2008
Guidugli, P, Roubíček, Tomáš and Tomassetti, Giuseppe, A thermodynamically-consistent theory of the ferro/paramagnetic transition (2010), in: Archive for Rational Mechanics and Analysis, 198:3(1057-1094)
[DOI]

M


R


Q

Mach, J., Qualitative study of the Gray-Scott model, in: Proceedings of the workshop Doktorandské dny 2008 KM FJFI CVUT, pages 143150, CVUT, Praha, 2008

N

Mach, J., Numerical solution of the 2D Gray-Scott model, in: Proceedings of the workshop Seminar on Numerical Analysis 2008, pages 98101, Technical University of Liberec, 2008

C


S

Kimura, M., Shape derivative of minimum potential energy: abstract theory and applications, in: Topics in mathematical modeling, pages 1-92, MATFYZPRESS, Charles University in Prague, 2008

A

Yazaki, Shigetoshi, An area-preserving crystalline curvature flow equation, in: Topics in mathematical modeling, pages 169-213, MATFYZPRESS, Charles University in Prague, 2008

S


L


B


A

Březina, Jan, Asymptotic properties of solutions to the equations of incompressible fluid mechanics (2010), in: Journal of Mathematical Fluid Mechanics, 12:4(536-553)
[DOI]
[URL]